# SDR DALA2024100809818

- Difficulty date: October 7, 2024
- Submitted: October 8, 2024
- Operation: Air carrier
- Aircraft: N828NW
- Make and model: Airbus A330-302
- Aircraft serial: 1720
- Aircraft time: 33,558 hours, 4,255 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Panel
- Condition: Loose
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3328 OXYGEN PANEL LOOSE / LOCATION:58A. CORRECTIVE ACTION: RESECURED LOOSE PANEL PER A330 AMM 35-21. OK FOR SERVICE. (0596514)
